# SDR FDEA201302210404

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 54,136 hours, 22,824 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003186A
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT ASSY CRCAKED ON INNER SKIN AT BLIND FASTENERS.  REMOVED DAMAGED SKIN, FABRICATED NEW SKIN PANEL AND INSTALLED IAW SRM 51-30-01, 57-43-01, FIG 1 AND DWG 114N4077 REV D.
